| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2010, no. 21-24


L. Afifi, M. Hakam, M. Bahadi, A. El Jai
      Enlarged asymptotic compensation in discrete disturbed systems: Global and regional approaches
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1009-1033.

P. K. Bhatia
      On certainty and generalized information measures
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1035-1043.

A. R. Aliabad
      Tree topology
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1045-1054.

Y. Ordokhani
      An application of Walsh functions for Fredholm-Hammerstein integro-differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1055-1063.

G. S. Tuteja, D. Khattar, B. B. Chakraborty, S. Bansal
      Study of an expanding, spherical gas bubble in a liquid under gravity when the centre moves in a vertical plane
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1065-1075.

R. Sujatha, B. Praba, T. M. Rajalaxmi
      Long term behavior of cyclic non-homogeneous fuzzy Markov chain
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1077-1089.

Y. Keskin, G. Oturanc
      Application of reduced differential transformation method for solving gas dynamics equation
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1091-1096.

C. Bolat, H. Kose
      On the properties of k-Fibonacci numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1097-1105.

M. Tatari, S. M. Vaezpour, A. Pishinian
      On some properties of Fock space F^2_\alpha by frame theory
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1107-1114.

M. Saha, M. Gangopadhyay, L. Debnath
      On random fixed point theorems in a separable Banach space with a probability measure
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1115-1129.

Prasanna Kumar N
      On the inequalities for the derivative of the inverse polynomial of a complex polynomial
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1131-1136.

S. K. Datta, E. Jerin
      Further results on the generalised growth properties of functions analytic in a unit disc
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1137-1143.

S. A. Al-Hadhrami
      Estimators when the correlation coefficient is negative
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1145-1150.

A. Napoli
      Economical Runge-Kutta methods with weak second order for stochastic differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1151-1160.

B. S. Mehrok, G. Singh, D. Gupta
      The radius of univalence of certain analytic functions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1161-1168.

A. R. Meenakshi, P. Jenita
      On k-regularity of block fuzzy matrices
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1169-1176.

Xin Huang
      Behavior of integrate-and-fire model with reversal potentials driven by low correlation renewal inputs
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1177-1182.

Shubo Chen, Weijun Liu
      The modified Schultz index of trees
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1183-1186.

M. Acikgoz, N. Aslan, S. Araci
      The generalization of Apollonious identity to linear n-normed spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1187-1192.

J. Biazar, S. Niroomand
      An analytic approximation to the solution of elliptic equations and comparing the results with Crank-Nicolson method
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 21-24, 1193-1199.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |